MathSciNet Relay Station
MathSciNet bibliographic data
MR2920670 34N05 (34K11 39A12 39A21)
Sun, Taixiang; Yu, Weiyong; Xi, Hongjian Oscillatory behavior and comparison for higher order nonlinear dynamic equations on time scales. J. Appl. Math. Inform. 30 (2012), no. 1-2, 289–304.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement